# SDR DHL2000705002

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: MR3218155
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, RT MAIN GEAR DID NOT GO DOWN AND RT GEAR RED LIGHT REMAINED ILLUMINATED.  PERFORMED MANUAL GEAR EXTENSION (TEST FLIGHT).  REMOVED AND REPLACED RT MLG ACTUATOR PER MM 32-32-61.  OPS CHECK NORMAL PER 32-32-61.
